Skip to main content
placeholder image

Higher dimensional orthogonal designs and hadamard matrices

Chapter


Abstract


Publication Date


  • 1980

Citation


  • Seberry, J. (1980). Higher dimensional orthogonal designs and hadamard matrices. In Combinatorial Mathematics VII (Vol. 829, pp. 220-223). doi:10.1007/bfb0088915

Web Of Science Accession Number


Book Title


  • Combinatorial Mathematics VII

Start Page


  • 220

End Page


  • 223

Abstract


Publication Date


  • 1980

Citation


  • Seberry, J. (1980). Higher dimensional orthogonal designs and hadamard matrices. In Combinatorial Mathematics VII (Vol. 829, pp. 220-223). doi:10.1007/bfb0088915

Web Of Science Accession Number


Book Title


  • Combinatorial Mathematics VII

Start Page


  • 220

End Page


  • 223